# SDR DALA2017120408430

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 50,767 hours, 16,893 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Condition: Malfunctioned
- Location: Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT 5816, L/P 3578619) AT CRUISE EMER DOORS EICAS MSG AND ASSOCIATED LIGHT ILLUMINATED. REMOVED AND REPLACED PSEU AS REQUIRED IAW B757 AMM 32-09-04.
